Dermatology Community
chest rash
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

chest rash

i was sick with some sort of virus so i went to the doctor and he gave me a shot and two pills of antibiotics and a day or two later i noticed a rash on my chest with a swollen lymph node in my groin the rash lasted a long time like about two months it looked like my hairs follicules were swollen sometimes they were itchy and other times it wasn't. it's now gone and now i was diagnose with urticariea and i heard that it can be caused my emotional stress and i was stressed out when this happen. so can someone help me and see is this caused by any infectious diseases.
Related Discussions
3 Comments Post a Comment
Blank
563773_tn?1374250139
Hello,
You seemed to be having hives. Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.

Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications.
The mainstay of treatment of hives is antihistamine which may be necessary for prolonged periods (in excess of 6 weeks).Non-sedating antihistamines such as Cetirizine and Loratadine may be needed to get symptom relief. Sedating antihistamines such as Chlorphenamine9Benadryl) is used at night to get urticaria control. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.
You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement.

If the hives don’t go after 6 wks of treatment also, then it can be a case of chronic urticaria which needs further evaluation as it may be due to auto antibodies.
Hope it helps.Take care and pls do keep me posted on how you are doing or in case you have any additional doubts.Kind regards.


Blank
Avatar_f_tn
what kind off viruses or medication can cause urticareia because i got 250mg of azithromycin and a shot of some other antibiotics because i have had urticariea since febuary
Blank
563773_tn?1374250139
Hello,
Hives and urticaria can be caused by any medicine as its side effect.It need not be confined to one medicine only.Out of the two medicines that you had got,any one can cause hives.

Hope it helps. Take care and pls do keep me posted on how you are doing or if you have any additional queries. Kind regards.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Dermatology Answerers
Avatar_m_tn
Blank
PMDER1
San francisco, CA
995833_tn?1375604252
Blank
maatson
Other
Avatar_f_tn
Blank
diane493
209987_tn?1334790318
Blank
tschock
AB